YB
BannerBanner

need some advice Again!

Author
mussy
New Member
  • Total Posts : 89
  • Reward points: 2115
  • Joined: 2008/03/10 15:11:08
  • Status: offline
2008/05/13 10:29:25 (permalink)
0

need some advice Again!

Im 4 weeks in to my cycle of tren-e & test-e which has been amazing so for BUT...... im starting to get spots on my back already Errrr…this is the second time I used test-e and the first time the spots were really bad with test, boz im going holiday in 4 weeks time I don’t really want to be on the beach with acne all over my!!!!..... Iv taken tren and winnie before and I did not get even one spot on my back So should I knock the test on the head and instead take a natural testosterone booster something like tribulus with tren would that be ok?
#1

1 Reply Related Threads

    Valley Fitness
    lift_power
    Universe Member
    • Total Posts : 350
    • Reward points: 5630
    • Joined: 2006/05/30 00:24:56
    • Status: offline
    RE: need some advice Again! 2008/05/13 10:45:12 (permalink)
    0
    No point in runing trib with tren wont do nowt for you, i would have thought the tren was the culprit but if you say its the test then you know your body best. You could try Mast thats good for libido to replace the test maybe?
    #2
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5